×

Projections onto Hilbertian subspaces of Banach spaces. (English) Zbl 0427.46010


MSC:

46B20 Geometry and structure of normed linear spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] T. Figiel,On the moduli of convexity and smoothness, Studia Math.56 (1976), 121–155. · Zbl 0344.46052
[2] T. Figiel, J. Lindenstrauss and V. D. Milman,The dimension of almost spherical sections of convex bodies, Acta Math.139 (1977), 53–94. · Zbl 0375.52002
[3] W. B. Johnson and L. Tzafriri,On the local structure of Banach lattices, Israel J. Math.20 (1975), 292–299. · Zbl 0311.46003
[4] H. König, J. R. Retherford and N. Tomczak-Jaegermann,On the eigenvalue of (p,2)-summing operators and constants associated to normed spaces, in preparation. · Zbl 0434.47033
[5] S. Kwapień,On operators factorisable through L p -spaces, Bull. Math. Soc. France, Memoire31–32 (1972), 215–225.
[6] D. R. Lewis,Ellipsoids defined by Banach ideal norm, Mathematika, to appear. · Zbl 0438.46006
[7] D. R. Lewis,The dimension of complemented Hilbertian subspaces of uniformly convex Banach lattices, to appear. · Zbl 0531.46017
[8] D. R. Lewis and N. Tomczak-Jaegermann,Hilbertian and complemented finite dimensional subspaces of Banach lattices and unitary ideals, J. Functional Analysis, to appear. · Zbl 0422.46019
[9] J. Lindenstrauss,On the modulus of smoothness and divergent series in Banach spaces, Michigan Math. J.10 (1963), 241–252.
[10] J. Lindenstrauss and L. Tzafriri,Classical Banach Spaces, Volume I, Springer Verlag, Berlin-Heidelberg-New York, 1977. · Zbl 0362.46013
[11] B. Maurey,Un théorème de prolongement, C. R. Acad. Sci. Paris279 (1974), 329–332. · Zbl 0291.47001
[12] B. Maurey and G. Pisier,Séries des variables aléatoires vectorielles independent, et propriétés géométriques des espaces de Banach, Studia Math.58 (1976), 45–90. · Zbl 0344.47014
[13] A. Pełczyński and H. P. Rosenthal,Localization technique in L p -spaces, Studia Math.52 (1974), 263–289. · Zbl 0297.46023
[14] G. Pisier,Type des espaces normés, C. R. Acad. Sci. Paris276 (1973), 1673–1676. · Zbl 0257.46015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.